| Catalog Number |
T3ST3213 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text: summary investigation.
Event or Problem Description
On (b)(6) 2024 reported confirmed no antibiotics were prescribed to patient.It was reported that the implant at tooth site #10 was removed due to infection.Infection implant #10 pus.Patient did not take antibiotics; patient had a purulence and cyst on # 8 and 9.Per indicated: surgical/medical intervention required for permanent damage: yes, removed and bone graft.Additional appointment required: yes, implant placement.Symptoms as a result of the event: abscess & inflammation.
Additional Manufacturer Narrative
Similar complaints for implant infection have been previously investigated.Refer to attached summary investigation.Visual and dimensional evaluations of the previously returned product have not identified or suggested manufacturing non-conformances.While non-conformances were identified for some lots during manufacturing record reviews, the documented disposition actions for each did not suggest the likely release of non-conforming product.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Additionally, all device history record reviews verified that each implant was sterilized per procedure for every device.All complaint data used for the summary investigation was found to be conforming and did not meet capa/hhe/d/ or any further escalations.Therefore, there were no complaints which confirmed a manufacturing or design related issue that did or could cause or contribute to the reported event.Dhr review was completed for the subject lot number 2120014440.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record (op#(b)(4)) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 2120014440 for similar events and one (1) other complaint was identified (b)(4).Review completed utilizing keywords: ¿infection¿.As documented in the summary investigation, contributing factors for the reported event likely exist outside of zimvie control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigation, no malfunction occurred upon investigation.The reported event remains non-verifiable as it is a medical condition.Monthly trending to date has not identified any statistical triggers suggesting potential design or manufacturing related issues.Previously completed investigations for the infection of an implant have not identified any signals indicating potential non-conformances impacting the manufacturing and sterilization processes.Therefore, escalation to capa is not required.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
Event or Problem Description
No further event information available at the time of this report.